# SDR AALA20100603TUL06

- Difficulty date: June 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 93,118 hours, 17,707 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HNL - INFLIGHT KOA-LAX.  CREW REPORTED CENTER HYDRAULIC SYSTEM QUANTITY LOSS.  QUANTITY INDICATION WENT TO ZERO.  EMERGENCY DECLARED DIVERTED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FLEX HOSE ON C2 ELECTRIC PUMP LEAKING.  REPLACED PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION (CLOSED) / FLEX HOSE REF 20-10-4, OPS AND LEAK CHECK GOOD.  RE-SERVICED HYD QTY TO FULL.
